# SDR GTIA010865

- Difficulty date: September 4, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 2700 · Flight Control System
- Part: Jackscrew
- Part number: 591096253AB2
- Part serial: DCA1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FOUND JACKSCREW FAILED PHASE 2 INPSECTION, REF W/C 00115 END PLAY AT .1875 INCH.  REMOVED AND REPLACED JACKSCREW IAW MD80 MM 27-40-01.  OPS CHECK GOOD END PLAY .003 FREE PLAY .006.  (M)
